# SDR DALA2019102186021

- Difficulty date: October 18, 2019
- Submitted: October 21, 2019
- Operation: Air carrier
- Aircraft: N831MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29702
- Aircraft time: 76,629 hours, 15,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Roller Tray
- Condition: Corroded
- Location: Bs 1153
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MTC TASK-AFT CARGO ROLLER TRAY AT STA1153 AND LBL 6.5 FOUND CORROSION. REPAIRED THE AFT CARGO ROLLER TRAY AT STA1153 AND LBL 6.5 AS PER PRI 581515-14 REV.0&B767-400 SRM 53-00-53 REPAIR 1 REV.58 09/05 /2019.THE PRI 581515-14 REV.0 COMPLETED AND COMPLIED WITH ER/A 581515-14 REV.ORIGINAL. (LP1320688)
